Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Rash on trunk, neck. Experiencing joint pain, small bumps on finger, thumb. What could it be?

Last week my daughter, age 22, had a rash on her torso and neck. Dr thought it was a reaction to a Sulfa based antibiotic she was on for a small lesion that would not heal on her chest.. now she is experiencing joint pain and small bumps on her finger and thumb she describes them as small & blister like. Painful to move and use her hands. Along with other joint pain. She had labs done yesterday. They sent pictures of rash & bumps to Dermatology. They ordered more test today for blood work on her kidneys. Any ideas?
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The appearance of pain in the joints after a rash and fever is likely to be related to a post viral infection arthralgia. She needs mild pain killers and rest for improvement. The symptoms are likely to subside in 2-3 weeks.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Tue, 5 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor